Can you easily overdose and die on zyprexa (olanzapine)?

No it is toxic. Some drugs have narrow therapeutic window means we have to worry about toxicity like lithium and other have se like tegretol and Imipramine we have to know these are great meds but if pts overdose the chances of death are high. Meds are like water fire and knife in good hands they are miracle in bad hands they are death.

Related Questions

If my friend takes75mg of zyprexa (olanzapine) velotab in one go can it lead to her death?

Perhaps U meant 7.5 . All medication can cause side effect , we take them because we need them, however, as long u don't exeed the dose that u physician recomended and keep u follow up to check for any side effect , hopefully will be ok. Read more...

What is the treatment for zyprexa (olanzapine) overdose?

Any overdose. Emergency room! some questions must not be answered in healthtap other than = er, no option, no alternative. No amateurish reply. No irresponsble reply. Read more...
Depends. The treatment for a zyprexa (olanzapine) overdose will vary. If the zyprexa (olanzapine) overdose was recent, may give certain medicines or place a tube into the stomach to "pump the stomach." however, once zyprexa (olanzapine) has been absorbed into the body, there is no treatment that can remove it quickly. Therefore, in these cases, treatment involves supportive care, which consists of treating the symptoms. Read more...
Depends. The treatment for a zyprexa (olanzapine) overdose will vary. If the zyprexa (olanzapine) overdose was recent, may give certain medicines or place a tube into the stomach to "pump the stomach." however, once zyprexa (olanzapine) has been absorbed into the body, there is no treatment that can remove it quickly. Therefore, in these cases, treatment involves supportive care, which consists of treating the symptoms. Read more...